# SDR QR9R20220825001

- Difficulty date: August 25, 2022
- Submitted: August 25, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724439830
- Aircraft time: 1,832 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: B334M3006105
- Part serial: 386
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RECEIVING ELT UNIT L/S-LIGHT ASSEMBLY FROM SUPPLY, MAINTENANCE DETECTED A BROKEN SCREW ON J70076 CONNECTOR.
